# SDR VNAA0305010

- Difficulty date: May 15, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 20,949 hours, 18,691 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Timer
- Part number: 4E29473
- Part serial: U1069
- Condition: Failed
- Location: De-Ice
- Part time: 18,547 hours, 16,189 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, THE CREW RECEIVED A LEFT HAND PROP HEAT FAIL INDICATION AND WAS ADVISED TO DIVERT TO PIT.  MAINTENANCE THEN INSPECTED AND REPLACED THE DE-ICE TIMER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
